# SDR SWIA2020061851083

- Difficulty date: March 11, 2019
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 45,241 hours, 38,306 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER STEADY FITTING BLOCK MOUNT HARDWARE CORRODED. REMOVED AND REPLACED HORIZONTAL STABILIZER STEADY FITTING BLOCK MOUNT HARDWARE (BOLTS, NUTS, WASHERS, & COTTER PINS) REF SRM & AMM.  THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
